I M 21 year old and that was the first and last depo.will leaving depo will stop my bleeding.? And how it might take for me to stop this bleeding???
Unfortunately, if you miss your next shot, things could get worse rather than better. It takes most people 2-3 shots to stop spotting or bleeding, & settle onto Depo. Your body has just started to adjust, & if you don't get your next shot, then your body has to start readjusting, & you may well find the bleeding gets heavier & lasts some months. Everyone is different, so it's hard to know exactly how it will effect you, but it can be worth sticking with Depo until you've had at least 3 shots, to see if it stops your periods all together.
It can take up to 18 months to get your fertility back, once stopping Depo.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Birth Control - DepoShot- I Got My 3rd shot on Oct. and this month I started bleeding. Is it normal?
Posted 17 Nov 2013 • 1 answer
Posted 29 Jan 2014 • 1 answer
Posted 20 Oct 2015 • 1 answer
Posted 2 Dec 2016 • 2 answers
Posted 3 Feb 2017 • 1 answer